Azeroual, B. and A. Zertiti; Radial solutions with a prescribed number of zeros for a superlinear Dirichlet problem in annular domain, Electronic Journal of Diğ erential Equations, No. 114, (2016), pp. 1-14 .
Iaia, J. and S. Pudipeddi; Radial solutions to a superlinear Dirichlet problem using Bessel’s functions, Electronic Journal of Qualitative Theory of Diğ erential Equations, No. 38, (2008), pp.1-13 .
Simmons, G. F., Diğerential Equations with Applications and Historical Notes, 2nd edition, McGraw-Hill Science/Engineering/Math(1991). pp. 165 .
Year 2018,
Volume: 67 Issue: 1, 129 - 140, 01.02.2018
Azeroual, B. and A. Zertiti; Radial solutions with a prescribed number of zeros for a superlinear Dirichlet problem in annular domain, Electronic Journal of Diğ erential Equations, No. 114, (2016), pp. 1-14 .
Iaia, J. and S. Pudipeddi; Radial solutions to a superlinear Dirichlet problem using Bessel’s functions, Electronic Journal of Qualitative Theory of Diğ erential Equations, No. 38, (2008), pp.1-13 .
Simmons, G. F., Diğerential Equations with Applications and Historical Notes, 2nd edition, McGraw-Hill Science/Engineering/Math(1991). pp. 165 .
Azeroual, B., & Zertıtı, A. (2018). LOCALIZED RADIAL SOLUTION TO A SUPERLINEAR DIRICHLET PROBLEM IN ANNULAR DOMAIN. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, 67(1), 129-140. https://doi.org/10.1501/Commua1_0000000836
AMA
Azeroual B, Zertıtı A. LOCALIZED RADIAL SOLUTION TO A SUPERLINEAR DIRICHLET PROBLEM IN ANNULAR DOMAIN. Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat. February 2018;67(1):129-140. doi:10.1501/Commua1_0000000836
Chicago
Azeroual, Boubker, and Abderrahim Zertıtı. “LOCALIZED RADIAL SOLUTION TO A SUPERLINEAR DIRICHLET PROBLEM IN ANNULAR DOMAIN”. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics 67, no. 1 (February 2018): 129-40. https://doi.org/10.1501/Commua1_0000000836.
EndNote
Azeroual B, Zertıtı A (February 1, 2018) LOCALIZED RADIAL SOLUTION TO A SUPERLINEAR DIRICHLET PROBLEM IN ANNULAR DOMAIN. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics 67 1 129–140.
IEEE
B. Azeroual and A. Zertıtı, “LOCALIZED RADIAL SOLUTION TO A SUPERLINEAR DIRICHLET PROBLEM IN ANNULAR DOMAIN”, Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat., vol. 67, no. 1, pp. 129–140, 2018, doi: 10.1501/Commua1_0000000836.
ISNAD
Azeroual, Boubker - Zertıtı, Abderrahim. “LOCALIZED RADIAL SOLUTION TO A SUPERLINEAR DIRICHLET PROBLEM IN ANNULAR DOMAIN”. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics 67/1 (February 2018), 129-140. https://doi.org/10.1501/Commua1_0000000836.
JAMA
Azeroual B, Zertıtı A. LOCALIZED RADIAL SOLUTION TO A SUPERLINEAR DIRICHLET PROBLEM IN ANNULAR DOMAIN. Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat. 2018;67:129–140.
MLA
Azeroual, Boubker and Abderrahim Zertıtı. “LOCALIZED RADIAL SOLUTION TO A SUPERLINEAR DIRICHLET PROBLEM IN ANNULAR DOMAIN”. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, vol. 67, no. 1, 2018, pp. 129-40, doi:10.1501/Commua1_0000000836.
Vancouver
Azeroual B, Zertıtı A. LOCALIZED RADIAL SOLUTION TO A SUPERLINEAR DIRICHLET PROBLEM IN ANNULAR DOMAIN. Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat. 2018;67(1):129-40.